# SDR DALA2023090607290

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2952638) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500F-500G CRACKED. REMOVED AND REPLACED CRACKED BAFFLE FWD CARGO STA 500F-500G IAW B737 SRM 51-40-02-0G + DWG #143A7505.
